# SDR FDEA200908313168

- Difficulty date: August 31, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N3101
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TANK OVERWING FILL PORT AREA UPPER WING SKIN WITH CORROSION AFTER ADAPTER REMOVAL.  RT OVERWING FILL PORT CORROSION AREA REPAIRED IAW NR F-5720-129613.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
